Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

How to get Klonopin out of the system?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I took 90 1mg. of Kloipin. I didn't realize I had taken that many. My legs are weakand I am very sleepy Can't walk without a walker. i am alone and have no one to help me. Is there a way to detox myslelf? my mind and voice are very foggy,not to mention my mind! Thsnk you got liistening. XXXX
Posted Wed, 5 Mar 2014 in General Health
Answered by Dr. Kerry Pottinger 50 minutes later
Brief Answer: You need urgent medical attention. Detailed Answer: Hi, Thank you for using Healthcare Magic. If you mean Klonopin rather than Kloipin, then you have taken a significant overdose of this drug which is a benzodiazipine. You should seek urgent medical treatment. Either call the emergency services and explain what you have taken or get someone to take you immediately to the ER. You are likely to become increasingly sleepy, confused and dizzy. Providing you get urgent attention, your overdose can be treated fairly easily but you do need to go to hospital for this. I hope this is of help. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor